On polyhedral games
Applicationes Mathematicae, Tome 12 (1971) no. 2, pp. 175-179
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_2_175_179,
author = {J. Stahl},
title = {On polyhedral games},
journal = {Applicationes Mathematicae},
pages = {175--179},
year = {1971},
volume = {12},
number = {2},
doi = {10.4064/am-12-2-175-179},
zbl = {0246.90055},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-2-175-179/}
}
J. Stahl. On polyhedral games. Applicationes Mathematicae, Tome 12 (1971) no. 2, pp. 175-179. doi: 10.4064/am-12-2-175-179
Cité par Sources :